# SDR YENA2018121720847

- Difficulty date: December 12, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N643JB
- Make and model: Airbus A320-232
- Aircraft serial: 2871
- Aircraft time: 49,655 hours, 17,263 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Pulled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 543, EWR-PBI. ROX 25C SEAT EMERGENCY LIGHT INOP; FOUND SEAT SIDE HARNESS WITH A PULLED WIRE. R & R SEAT HARNESS AND ALL CKS NORMAL IAW AMM 33-51-19.
